On time-dependent neutral stochastic evolution equations with a fractional Brownian motion and infinite delays

Document Type: Research Paper

Authors

1 School of Information and Mathematics‎, ‎Yangtze University‎, ‎Jingzhou 434023‎, ‎China.

2 School of Information and Mathematics‎, ‎Yangtze University‎, ‎Jingzhou 434023‎, ‎China and‎ ‎School of Mathematical Sciences‎, ‎Beijing Normal University‎, ‎Beijing 100875‎, ‎China.

Abstract

In this paper, we consider a class of time-dependent neutral stochastic evolution equations with the infinite delay and a fractional Brownian motion in a Hilbert space. We establish the existence and uniqueness of mild solutions for these equations under non-Lipschitz conditions with Lipschitz conditions being considered as a special case. An example is provided to illustrate the theory

Keywords

Main Subjects


P. Acquistapace and B. Terreni, A unified approach to abstract linear nonautonomous parabolic equations, Rend. Semin. Mat. Univ. Padova 78 (1987) 47--107.

B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a ilbert space, Statist. Probab. Lett. 82 (2012), no. 8, 1549--1558.

B. Boufoussi, S. Hajji and E. H. Lakhel, Time-dependent neutral stochastic functional differential equation driven by a fractional Brownian motion in a Hlibert space, ArXiv:1401.2555 (2014).

S. Boudrahem and P. R. Rougier, Relation between postural control assessment with eyes open and centre of pressure visual feed back effects in healthy individuals, Exp. Brain Res. 195 (2009) 145--152.

T. Caraballo, M. J. Garrido-Atienza and T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal. 74 (2011), no. 11, 3671--3684.

F. Comte and E. Renault, Long memory continuous time models, J. Econometrics 73 (1996), no. 1, 101--149.

F. De La, A. L. Perez-Samartin, L. Matnez, M. A. Garcia and A. Vera-Lopez, Long-range correlations in rabbit brain neural activity, Ann. Biomed Eng. 34 (2006) 295--299.

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia Math. Appl. 44, Cambridge Univ. Press, Cambridge, 1992.

M. E. Gurtin and A. C. Pipkin, A general theory of heat conduction with finite wave speeds, Arch. Ration. Mech. Anal. 31 (1968), no. 2, 113--126.

J. Huang, J. Li and T. Shen, Dynamics of stochastic modified Boussinesq approximation equation driven by fractional Brownian motion, Dyn. Partial Differ. Equ. 11 (2014), no. 2, 183--209.

R. Jahanipur, Nonlinear functional differential equations of monotone-type in Hilbert spaces, Nonlinear Anal. 72 (2010), no. 3-4 1393--1408.

K. Liu, Lyapunov functionals and asymptotic stability of stochastic delay evolution

equations, Stochastics 63 (1998), no. 1-2, 1--26.

K. Liu, Stability of Infinite Dimensional Stochastic Diferential Equations with Applications, Monographs and Surveys in Pure and Applied Mathematics, 135, Chapman and

Hall/CRC, London, 2006.

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems,

PNLDE, 16, Birkhauser Verlag, Basel, 1995.

J. Luo and K. Liu, Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps, Stochastic Process. Appl. 118 (2008), no. 5, 864--895.

B. B. Mandelbrot and J. Van Ness, Fractional Brownian motion, fractional noises and applications, SIAM Rev. 10 (1968) 422--437.

O. Naghshineh and B. Z. Zangeneh, Existence and measurability of the solution of the stochastic differential equations driven by fractional Brownian motion, Bull. Iranian Math. Soc. 35 (2009), no. 2, 47--68.

D. Nualart, The Malliavin Calculus and Related Topics, Springer-Verlag, 2nd edition, Berlin, 2006.

J. W. Nunziato, On heat conduction in materials with memory, Quart. Appl. Math. 29 (1971) 187--204.

Y. Ren, X. Chen and R. Sakthivel, On time-dependent stochastic evolution equations driven by fractional Brownian motion in a Hilbert space with finite delay, Math. Methods Appl. Sci. 37 (2014), no. 14, 2177--2184.

M. Rypdal and K. Rypdal, Testing hypotheses about sun-climate complexity linking, Phys. Rev. Lett. 104 (2010) 128--151.

I. Simonsen, Measuring anti-correlations in the nordic electricity spot market by wavelets, Phys. A 322 (2003) 597--606.

W. Willinger, W. Leland, M. Taqqu and D. Wilson, On self-similar nature of Ethernet traffic, IEEE/ACM Trans. Netw. 2 (1994) 1--15.

F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. Math. Anal. Appl. 331 (2007), no. 1, 516--531.

S. Zhou, Z. Wang and D. Feng, Stochastic functional differential equations with infinite delay, J. Math. Anal. Appl. 357 (2009), no. 2, 416--426.


Volume 42, Issue 6
November and December 2016
Pages 1479-1496
  • Receive Date: 14 June 2015
  • Revise Date: 21 September 2015
  • Accept Date: 21 September 2015